Hey All, it is really a great reassurance reading your posts on this forum but I just came back from pickup the kids and while I was walking, I felt a sudden thud in chest, then rush of adrendaline, some sweat, then gone. It lasts about a couple second but enough to ruin my day. Back home I quickly turned the PC on and read this forum and try to get some reassurance. Still, feeling anxious and cannot help wondering when will the next bout be....(sigh...)
I have Echo in March and everything is NORMAL. I start to have PAC/PVC sensation noticeable enough since Jan 2009 and hated it ever since, Yes I am stressed with 2 kids and work and family, but I did try my best to cope it with my understanding husband. Yet, you know the rest, cannot help thinking when it happens. I though it has a pattern but maybe not, this is the week before my period but I am not sure if it is related or not.
So, hormones? adrendaline? anxiety? I am even anxious now that I can even FEEL it while I am walking! Do anyone of you feel it whenever it likes to come to visit you?
What you're feeling is very normal and no sign of any heart disease.
I can't be certain, of course, but it's very likely your palpitations during exercise and stressful times with somewhat high heart rate are PACs and not PVCs.
If you are in a hurry during a stressful day, adrenaline levels are high, and some spots in your heart decide your heart rate is not high enough, thus find it necessary to assist your sinus node by creating some extra beats, that are not well timed and interfere with your normal beats, creating a weird feeling. It's really this uncomplicated.
If you were relaxed, doing exercise with easy warm-up in a safe environment, without anxiety, you would probably not get any palpitations. As an example, I got palpitations during exercise and got very scared. During first 10 minutes of a quick walk / jog, I could notice hundreds of PACs. My doctor sent me on a stress test, on the cardiologists office, when monitored, I didn't have a single one (well, I had one, in the cool-down phase). It was a PAC.
I know the feeling when a PAC ruins your day. You get a "****, not again, when am I going to get rid of those things, what was that" feeling.
The question to ask is really: Why am I the "lucky" one to notice my PACs and PVCs? I monitored my girlfriends heart rate for 5 minutes (feeling her pulse) and I found 6 PACs and probably 1 PVC. She didn't notice them and she is not worried.
Worrying about palpitations will cause your subconcious mind to focus more on your heart, making you notice what you didn't notice before. You've probably had them all the time, but you are more aware of it now, causing them to be stronger and happen more often.
You should read my post "Facts about PVCs and PACs" that explains this more in details.
Thank you! and your "Facts about PVCs and PACs is something I go back and give myself reassuance daily. Do you take BB to "ease" the sensation? I think my cardiologist, in order to make me feel less tense or so, prescribe me with Coreg (Carvidilol) since March. Now I take 3.125mg daily, but still thinking if I can come off it since my feelings stay the same and I don't want to put myself into meds at this age yet(40 coming July). I am thinking talking to my doc and come off BB gradually.
Appreciate your and other people's valuable inout on the forum!
I don't use b-blockers due to a physiological slow heart rate at night (38-40). Sometimes my heart rate is a bit slow (low 50s) at daytime too, a signal that my heart is strong and well functioning, but easily irritated by anxiety:)
Anyway, happy to help, just ask if you need more answers :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.